Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: VJM banner 

 

Home

 

Recent Issues

Volume 47

1

 

 

 

Volume 46

1

2

3

4

Volume 45

1&2

3

4

Volume 44

1

2

3

4

Volume 43

1

2

3

4

Past Issues

The Journal

Cover

Aims and Scope

Subscription Information

Editorial Board

Instructions for Author

Contact Us

 

 

Vietnam Journal of Mathematics 34:4(2006) 473-487

  Stability of Associated Primes of Monomial Ideals

Lê Tuân Hoa

Abstract.  Let I be a monomial ideal of a polynomial ring R. In this paper we determine a number B such that Ass(In/In + 1) = Ass(IB/IB+1) for all n  B.

2000 Mathematics Subject Classification: 13A15, 13D45.

Keywords: Associated prime, monomial ideal.

 

 

 

 

 

 

 

 

 

 

 

 

Established by Vietnam Academy of Science and Technology & Vietnam Mathematical Society

Published by Springer since January 2013